MAUDE Adverse Event Report: ZIMMER DENTAL 15 DEG TAPER,3.5P 2MM-3MM; DENTAL IMPLANT

ZIMMER DENTAL 15 DEG TAPER,3.5P 2MM-3MM; DENTAL IMPLANT
Model Number 15AT323
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that dr.Prepared the implantation for edentulous jaw, and found that the package was empty.Dr.Was able to finish with another product.Tooth location not reported.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
The empty packaging for item: 15at323 (15 deg taper, 3.5p 2mm-3mm) was returned for investigation.Visual evaluation of the as returned packaging identified that both inner and outer packaging had already been opened by the customer.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.Patient pre-existing conditions, tooth location, placement duration and x-ray image were irrelevant to this investigation.Picture image was not provided by the customer.Appropriate documentation was reviewed.Dhr review for the lot: (63792183) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.The dhr was further reviewed to verify the packaging process.No malfunction or nonconformance was identified.Complaint history review was performed for the reported lot number: (63792183) for similar events and no other complaint was identified.Based on the available information, device malfunction and the reported event could not be verified since the condition of the products/packaging as received by the customer was unknown/nonverifiable.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4) this report is being submitted to relay corrected information.This event was assessed in error under the code for a missing implant, however the item associated with this event is an abutment.Therefore, based on the reported information, this does not meet the definition of a reportable event.As a result, the prior submissions for initial report 0002023141-2021-01747 and supplemental report 0002023141-2021-01747-1 are no longer considered reportable by the manufacturer.No further reports will be submitted for this event.The following sections are being reported: b5: description of event was updated b4: date of this report was updated g3: date received by manufacturer was updated g6: type of report was updated h2: type of follow up was updated h10: additional narrative/data was updated if any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Upon further review, this event was assessed in error under the code for a missing implant, however the item associated with this event is an abutment.Therefore, based on the reported information, this does not meet the definition of a reportable event.

Brand Name
15 DEG TAPER,3.5P 2MM-3MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12146725
Report Number0002023141-2021-01747
Device Sequence Number11726789
Product Code NHA
UDI-Device Identifier00889024012042
UDI-Public(01)00889024012042(10)63792183(17)220930
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number15AT323
Device Catalogue Number15AT323
Device Lot Number63792183
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2021
Supplement Date Received by Manufacturer11/15/2021
11/24/2021
Initial Report FDA Received Date07/09/2021
Supplement Report FDA Received Date11/18/2021
12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose